# SDR CA180103004

- Difficulty date: January 2, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,157 hours
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10082003
- Condition: Overheated
- Location: Seat 1f
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING BOARDING, A PASSENGER IN SEAT 1F NOTICED AN UNUSUAL ODOR.  THE PASSENGER BROUGHT THIS TO THE CREW`S ATTENTION.  THE CREW DECIDED TO DE-PLANE THE PASSENGERS VIA THE MAIN CABIN DOOR.  SUBSEQUENT INVESTIGATION FOUND THE SIDEWALL LIGHT ASSEMBLY IN THE VICINITY OF SEAT 1F EXHIBITING SIGNS OF HEAT DAMAGE.  THE LIGHT ASSEMBLY WILL BE REPLACED.  (TC NR 20180103004).
